What I’m experiencing tapering off my sertraline
Dizziness and balance problems
Electric shock sensations
Loss of coordination
As the online describes also some more of what I’m experiencing …”
In rare cases, in people who have bipolar disorder, antidepressant withdrawal has been known to trigger mania. Withdrawal from certain, older types of antidepressants called MAOIs has also (though rarely) been reported to cause confusion and psychotic symptoms”
My stomach is in knots I’m feeling sick and can’t help but to have that electric shock feeling and there’s nothing I can do . I’m going to have to call about my fever and also my inability to move my body regularly without feeling light headed .
• Call your doctor if you develop very high fever, rigid muscles, shaking, confusion, sweating, or increased heart rate
and blood pressure, as these may be signs of a rare but potentially fatal condition called neuroleptic malignant syndrome.